MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HCAT HOODED PE HC LINER 32/D; HIP LINER HOODED

MEDACTA INTERNATIONAL SA LINER: MPACT HCAT HOODED PE HC LINER 32/D; HIP LINER HOODED
Model Number 01.32.3241HCAT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 june 2020: lot 163260: (b)(4) items manufactured and released on 07-sep-2016.Expiration date: 2021-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other device involved in the event: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 lot.165968 (k112115).Batch review performed on 12june 2020: lot 165968: (b)(4) items manufactured and released on 11-jan-2017.Expiration date: 2021-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the medacta head with a medacta head and revised the medacta cup and liner with another company's cup and liner 2 years and 9 months after primary.The surgery was completed successfully.A posterior approach was used in the primary surgery.

Brand Name
LINER: MPACT HCAT HOODED PE HC LINER 32/D
Common Device Name
HIP LINER HOODED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10232763
Report Number3005180920-2020-00390
Device Sequence Number18975981
Product Code LPH
UDI-Device Identifier07630030811869
UDI-Public07630030811869
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/28/2021
Device Model Number01.32.3241HCAT
Device Catalogue Number01.32.3241HCAT
Device Lot Number163260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;